MAUDE Adverse Event Report: SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Positioning Problem (3009); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of concomitant products: information references the main component of the system.Other relevant device(s) are: product id: bi71000221; product id: bi71000443.A medtronic representative went to the site to test the equipment.Testing revealed that hardware parts were replaced.The imaging system then passed the system checkout and was found to be fully functional.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the system had a problem with starting up with the progress bar for motion on pendant stuck on green all the way to the right and never getting to 2d.The system was intermittently reversing abruptly when deadman switch on drive handle enabled.A manufacturer representative tried to remotely troubleshoot the fault but could not resolve the issue by having the clinical representative trying a number of shutdown and restarts.The logs showed for error "dmcexception caught on positioner controller" initially followed immediately afterwards with gantry and rotor errors.Additional troubleshooting was performed through remote support.The representative asked the site to initially try to ping all three controllers from remote desktop.The positioner controller was not responding to ping command.The representative advise the site to remove the bottom positioner column covers to check status of the positioner controller.Only one green led was lit on controller.The site tried to reseat the network cable but the problem was still present.With remote guidance, t he positioner controller was replaced by the site.The  firmware was updated on the controller and once completed, the system was powered down.It was possible  to complete a successful homing on all axes on the next power up.The drive was checked by disengaging the clutch after extending the gantry and having the bellows cover slid back.It was found when the deadman switch was enabled without applying forward/back pressure on the handle for the left hand drive wheel chain to be moving in reverse.The drive board was replaced by the site and the drive wheel circuit was adjusted.The site test drove the system and it was performing as intended.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
H3: product analysis was performed and confirmed the complaint.The digital drive board was installed into the test system.The system booted and readied.Calibration was performed by adjusting both potentiometers on the board between 2.4vdc -2.6vd.The system was jerky and difficult to drive.Voltage readings on potentiometers were checked again and failed.Voltage drifted out of spec.Faulty control board.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
H3, h6: product analysis was performed and confirmed the complaint.The positioner motion control amc was installed into a test system.The system did not initialize.There was firmware failure and it was noted that the position motion control amc would not hold firmware.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX  45640
Manufacturer (Section G)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX   45640
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key12539559
Report Number3006544299-2021-00364
Device Sequence Number19861547
Product Code OWB
UDI-Device Identifier00763000134518
UDI-Public00763000134518
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer12/16/2021
01/05/2022
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date12/28/2021
01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown